Alert archive / New Jersey / Areal Flood Advisories in 2019
Areal Flood Advisory 39, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Apr 26, 2019, 6:14 PM EDT for Atlantic County, Cape May County, Cumberland County, New Jersey. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2019, 6:14 PM EDT (22:14 UTC)
- Expired
- Apr 26, 2019, 9:51 PM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Atlantic County, NJ, Cape May County, NJ, Cumberland County, NJ
The radar
The Dover AFB radar (KDOX), 63 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 10.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -206 J/kg
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
279
WGUS81 KPHI 262214
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
614 PM EDT FRI APR 26 2019
NJC001-009-011-270215-
/O.NEW.KPHI.FA.Y.0039.190426T2214Z-190427T0215Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atlantic NJ-Cumberland NJ-Cape May NJ-
614 PM EDT FRI APR 26 2019
The National Weather Service in Mount Holly NJ has issued a
* Flood Advisory for...
Southwestern Atlantic County in southern New Jersey...
Eastern Cumberland County in southern New Jersey...
Cape May County in southern New Jersey...
* Until 1015 PM EDT.
* At 610 PM EDT, Doppler radar indicated heavy rain due to
thunderstorms. This will cause minor flooding in the advisory area.
Up to one inch of rain can be expected in a short period of time.
This is the second heavy rainband to move through portions of the
advised area in the last few hours.
* Some locations that could experience flooding include...
Vineland, Millville, Cape May, Cumberland, Buena, Egg Harbor City,
North Wildwood, Laurel Lake, Wildwood Crest, Weymouth, Woodbine,
Sea Isle City, Estell Manor, Avalon, West Cape May, Stone Harbor,
Corbin City, Cape May Court House, Leesburg and Scotch Bonnet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or ponding
of water in urban or other areas is occurring or is imminent.
&&
LAT...LON 3893 7500 3898 7499 3915 7492 3920 7509
3952 7502 3952 7499 3951 7499 3952 7498
3955 7460 3909 7470 3891 7486
$$
Kruzdlo1 follow-up statement
548
WGUS81 KPHI 270151
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
951 PM EDT FRI APR 26 2019
NJC001-009-011-270200-
/O.CAN.KPHI.FA.Y.0039.000000T0000Z-190427T0215Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Atlantic NJ-Cumberland NJ-Cape May NJ-
951 PM EDT FRI APR 26 2019
...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR SOUTHWESTERN ATLANTIC...
EASTERN CUMBERLAND AND CAPE MAY COUNTIES...
Heavy rain has ended. While additional rain showers are expected
into the overnight hours, they are not expected to pose a threat for
additional flooding in the area. The flood advisory has therefore
been cancelled.
LAT...LON 3893 7500 3898 7499 3915 7492 3920 7509
3952 7502 3952 7499 3951 7499 3952 7498
3955 7460 3909 7470 3891 7486
$$
JJMWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Apr 26, 4:11 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Apr 26, 4:11 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 411 PM EDT Fri Apr 26 2019 .SYNOPSIS... Deepening low pressure will continue to track northward through the Ohio Valley into the Great Lakes region, drawing a warm front across the area through the rest of the afternoon. A strong cold front will then track across the region this evening, but not before some bringing the potential for strong to severe thunderstorms. A weak area of high pressure will move in briefly Saturday before another wave of low pressure tracks to our north. High pressure returns for the beginning of next week followed by a quick-moving area of low pressure on Tuesday. The remainder of next week looks to feature a progressive pattern with several disturbances riding along a stalled frontal boundary in our vicinity. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... A Tornado Watch remains in effect for parts of southeastern Pennsylvania, parts of southern New Jersey, Delaware and northeastern Maryland until 9:00 PM. Showers and scattered thunderstorms extended from New Jersey southward to the waters off Delaware at mid afternoon. They were associated with a weakening mid level trough that was moving off our coast. The area of precipitation will continue to lift northeastward and away from our region during the balance of the afternoon. There have been brief downpours, small hail and occasional cloud to ground lightning strikes. Another strengthening line of showers and thunderstorms extended from central Pennsylvania to eastern Virginia around 3:30 PM. it was located in advance of an approaching cold front. The showers and thunderstorms will push through eastern Pennsylvania, northeastern Maryland, Delaware and New Jersey between now and 8:00 PM. Increasing wind shear and instability will continue to contribute to the threat for severe weather in the southern half of our region with an isolated tornado or two possible. Low clouds and an easterly flow should keep conditions a little more stable in our northern counties. Additional periods of heavy rain are also a concern. Rainfall totals of 1 to 2 inches may be common in our region by the time the precipitation ends this evening. The cold front should pass off the coast around 8 or 9 o'clock with any lingering showers following shortly thereafter. Dry air will begin to push into our region from the west overnight. The wind will favor the east and southeast in our far northern counties into early evening with a south wind around 10 to 15 MPH expected elsewhere in our region. Once the cold front passes, the wind should become west northwest around 10 to 20 MPH for tonight. This aftrenoon's temperature ranged from the 70s near Chesapeake Bay to the 50s in the Poconos and far northern New Jersey. Tonight's lows are expected to favor the 40s. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... Strong low pressure is forecast to lift northward into Quebec on Saturday as high pressure builds across the southeastern states. The gradient between the two will result in a gusty west northwest wind in our region. We are anticipating sustain wind speeds around 20 MPH on Saturday with gusts in the 30 to 40 MPH, just a bit below the Wind Advisory criteria. Isolated light showers may linger in the Poconos on Saturday morning with an outside chance of a few snow flakes, as well. Otherwise, the day should be precipitation-free as dry air continue to build into our region. Variable cloud cover is expected for our northern counties, with mostly sunny conditions forecast for the south. High temperatures are expected to range from the lower and middle 50s in the elevated terrain of the Poconos and northwestern New Jersey, to the upper 60s in parts of eastern Maryland and southern Delaware. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... Overview...a quick-moving perturbation will move out of the Great Lakes region and move to our north during the day Sunday, bringing light showers to the northern half of the CWA. High pressure will attempt to build southeast Monday, providing what may likely be the driest day of the week ahead. Another weak vort max follows a similar trajectory to Sunday's system, bringing a returning chance for showers, favoring the northern half of our CWA once again. High pressure situates itself to our southeast, as a frontal boundary stations itself in our vicinity over a greater part of the remainder of next week. Several transient perturbations look to ride this boundary around the ridge. The two more pronounced perturbations look to move through our area Wednesday and Friday night. A rather strong short-wave trough will move out of the Great Lakes Sunday, pulling a weak surface low through central PA through the middle of the CWA. Scattered showers are possible with this system, but temperatures will be warm enough to preclude any wintry precipitation, unlike portions of the Mid-West, which will see some light snowfall from this system. Best chances for rainfall look to be along and north of the I-78 northward. Areas south of the I-76 corridor may not even see any rainfall from this system. Seasonable highs ranging from the low 50s across the Poconos and NW NJ to the low 70s across portions of southern DE. A ridge of high pressure builds southeast into the Mid-Atlantic Monday night as the low pulls offshore. Monday looks to be perhaps the driest day of the week, with highs in the 50s and 60s. A rather progressive, though unsettled pattern takes shape for the rest of the workweek as an upper-level trough situates itself over the western U.S. and a series of short-wave troughs eject eastward, traversing a ridge to our south. We, once again, look to sit in the battleground between warmer air to the south and cooler marine air to the northeast. A stationary boundary will likely situate itself across the region, meandering north and south over the week. The strongest of these perturbations look to move across our area along this front Wednesday and Friday night, but kept chance showers in the forecast for much of the upcoming week given this pattern. Highs will be strongly influenced by the front, with cooler onshore flow north of the front and warmer, mild air to the south. Thursday and Friday look to be a little cooler as the front may push a little further south into Virginia. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. This evening...Showers and thunderstorms are anticipated through about 00Z. The rain will be heavy at times. Strong wind gusts are possible, especially from KRDG, KPHL and KACY southward. Conditions will likely drop to IFR in precipitation. South wind 8 to 15 knots with gusts near 20 knots. Winds may gust in excess of 50 knots from the west in and near any thunderstorms. Tonight...Conditions improving to VFR as the showers and thunderstorms move to our east. West northwest wind 10 to 15 knots gusting to 25 knots. Saturday...VFR with scattered clouds. West northwest wind 15 to 20 knots with gusts of 30 to 35 knots. OUTLOOK... Sunday...MVFR or IFR conditions possible with scattered showers at times, especially for RDG, ABE, TTN, and PNE. VFR at night as these move off to the east. Light and variable winds generally out of the south from 10 to 15 knots, with gusts to 20 knots possible. Monday...generally VFR, though MVFR is possible with showers moving into the region from the west Monday night. Northeasterly winds turning southeasterly into the afternoon around 10 knots, with gusts up to 15 knots. Tuesday...scattered showers departing Tuesday with MVFR conditions turning VFR. Winds out of the southwest around 10 knots, with gusts up to 15 knots. Wednesday...generally VFR, with MVFR possible with scattered showers. Winds out of the east from 5 to 10 knots, with gusts from 10 to 15 knots. && .MARINE... A cold front will sweep across the coastal waters of New Jersey and Delaware around 8 to 9 o'clock this evening. A southerly wind 10 to 15 knots with gusts of 25 knots ahead of the front will shift to the west northwest at 15 to 25 knots with gusts around 35 knots. As a result, we have upgraded to a Gale Warning for our ocean waters and for Delaware Bay. It is in effect until 4:00 PM Saturday. OUTLOOK... Sunday and Monday...Winds and seas may increase to Small Craft Advisory criteria for a time late Sunday into Sunday night, otherwise the conditions should be below advisory criteria. Winds from the northwest with gusts to 25 knots possible along the shore. Seas from 2 to 4 feet, but may approach 5 feet for the southern Atlantic zones Sunday evening. Tuesday and Wednesday...conditions are anticipated to be below Small Craft Advisory criteria. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...Gale Warning until 4 PM EDT Saturday for ANZ430-431-450>455. && Synopsis...Davis Near Term...Iovino Short Term...Iovino Long Term...Davis Aviation...Davis/Iovino/O'Hara Marine...Davis/Iovino/O'Hara
Hazardous weather outlook, Apr 26, 4:04 PM EDT, 2 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 404 PM EDT Fri Apr 26 2019 DEZ001>004-MDZ008-012-015-019-020-NJZ016>018-021-023-024-PAZ060-070- 071-101>104-272015- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden-Cumberland- Cape May-Atlantic Coastal Cape May-Berks-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery- 404 PM EDT Fri Apr 26 2019 ...TORNADO WATCH 105 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Heavy rainfall with storms may result in some urban flooding and localized flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ001-007>010-012>015-019-020-022-025>027-PAZ054-055-061-062-105- 106-272015- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Eastern Monmouth-Mercer-Northwestern Burlington-Ocean-Atlantic- Coastal Atlantic-Coastal Ocean-Southeastern Burlington-Carbon-Monroe- Lehigh-Northampton-Upper Bucks-Lower Bucks- 404 PM EDT Fri Apr 26 2019 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Showers and thunderstorms will affect the area into this evening. Some of these could produce strong wind gusts and small hail. Heavy rainfall with storms may result in some urban flooding and localized flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ450>455-272015- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 404 PM EDT Fri Apr 26 2019 ...GALE WARNING IN EFFECT UNTIL 4 PM EDT SATURDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-272015- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 404 PM EDT Fri Apr 26 2019 ...GALE WARNING IN EFFECT UNTIL 4 PM EDT SATURDAY... ...TORNADO WATCH 105 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Apr 26, 5:40 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
540 PM EDT FRI APR 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND DMG ODESSA 39.46N 75.66W
04/26/2019 NEW CASTLE DE TRAINED SPOTTER
MULTIPLE LARGE TREES DAMAGED INCLUDING SOME
TREES SPLIT.
0452 PM TSTM WND GST TOWNSEND 39.39N 75.69W
04/26/2019 M59 MPH NEW CASTLE DE TRAINED SPOTTER
0445 PM TSTM WND GST KENTON 39.23N 75.66W
04/26/2019 M45 MPH KENT DE MESONET
0435 PM TSTM WND GST 2 N GALENA 39.37N 75.88W
04/26/2019 M50 MPH CECIL MD MESONET
MEASURED IN FREDERICKTOWN.
0432 PM TSTM WND DMG 1 N CRUMPTON 39.26N 75.93W
04/26/2019 KENT MD PUBLIC
TREE DAMAGE AT A HOME NEAR ROUTE 290 AND
291. IRRIGATION SYSTEM ACROSS THE STREET
COLLAPSED.
0255 PM HEAVY RAIN REHOBOTH BEACH 38.72N 75.08W
04/26/2019 M1.16 INCH SUSSEX DE MESONET
0250 PM HEAVY RAIN DAGSBORO 38.55N 75.25W
04/26/2019 M1.45 INCH SUSSEX DE MESONET
0234 PM MARINE TSTM WIND DEWEY BEACH 38.69N 75.07W
04/26/2019 M47 MPH SUSSEX DE MESONET
41 KNOT GUST.
0225 PM HEAVY RAIN VILLAS 39.03N 74.94W
04/26/2019 M1.00 INCH CAPE MAY NJ TRAINED SPOTTER
1 INCH OF RAIN IN 45 MINUTES IN NORTH
VILLAS.
0225 PM HEAVY RAIN LONG NECK 38.62N 75.15W
04/26/2019 M2.00 INCH SUSSEX DE PUBLIC
1255 PM HAIL JACKSON 40.13N 74.28W
04/26/2019 M0.25 INCH OCEAN NJ TRAINED SPOTTER
1210 PM HAIL HAMMONTON 39.64N 74.81W
04/26/2019 E0.25 INCH ATLANTIC NJ TRAINED SPOTTER
1200 PM HAIL BUENA 39.53N 74.94W
04/26/2019 E0.25 INCH ATLANTIC NJ TRAINED SPOTTER
PEBBLE SIZE HAIL LESS THAN DIME SIZE.
1140 AM HAIL 1 NE MULLICA HILL 39.75N 75.21W
04/26/2019 E0.25 INCH GLOUCESTER NJ PUBLIC
MPING REPORT OF PEA SIZE HAIL.
&&
GORSELocal storm report, Apr 26, 5:49 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
549 PM EDT FRI APR 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND DMG SUDLERSVILLE 39.19N 75.85W
04/26/2019 QUEEN ANNE'S MD EMERGENCY MNGR
EMERGENCY SERVICES REPORTS TREES DOWN AROUND
THE AREA. TIME ESTIMATED FROM RADAR.
&&
TCDLocal storm report, Apr 26, 5:56 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
556 PM EDT FRI APR 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND GST 4 SSW ELSINBORO TWP 39.48N 75.54W
04/26/2019 M60 MPH SALEM NJ MESONET
MEASURED AT LOWER ALLOWAYS CREEK.
&&
GORSELocal storm report, Apr 26, 6:02 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
602 PM EDT FRI APR 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM TSTM WND GST PHILADELPHIA INTERNATIO 39.88N 75.23W
04/26/2019 M47 MPH PHILADELPHIA PA ASOS
&&
GORSELocal storm report, Apr 26, 6:07 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
607 PM EDT FRI APR 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND DMG ALLOWAY 39.56N 75.35W
04/26/2019 SALEM NJ TRAINED SPOTTER
MULTIPLE TREES DOWN AND SHED DESTROYED.
&&
TCDSpecial weather statement, Apr 26, 6:12 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
612 PM EDT FRI APR 26 2019
NJZ022>026-262245-
Coastal Atlantic-Coastal Ocean-Atlantic-Atlantic Coastal Cape
May-Cape May-
612 PM EDT FRI APR 26 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC AND CAPE MAY
COUNTIES...
At 612 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Mays Landing to Dennisville to North
Cape May. Movement was northeast at 50 mph.
Winds up to 40 mph are possible with these storms.
Locations impacted include...
Atlantic City, Ocean City, Pleasantville, Somers Point, Ventnor City,
Brigantine, Northfield, Absecon, Margate City, Egg Harbor City, North
Wildwood, Wildwood Crest, Woodbine, Sea Isle City, Estell Manor,
Avalon, Port Republic, West Cape May, Longport and Stone Harbor.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.
LAT...LON 3942 7434 3930 7454 3933 7468 3927 7459
3929 7455 3928 7455 3899 7479 3893 7497
3951 7482 3956 7448 3955 7442 3949 7438
3943 7440 3941 7440 3942 7436 3956 7433
3957 7428 3951 7430 3960 7421
TIME...MOT...LOC 2212Z 244DEG 41KT 3947 7476 3921 7482 3897 7494
MPSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 3:41 AM EDT | Gale Watch | PHI | 12 hr | |
| Apr 26, 10:15 AM EDT | Special Weather Statement | PHI | Gloucester, Salem | 30 min |
| Apr 26, 10:53 AM EDT | Special Weather Statement | PHI | Camden, Cumberland, Gloucester | 37 min |
| Apr 26, 11:19 AM EDT | Special Weather Statement | PHI | Cumberland, Salem | 41 min |
| Apr 26, 11:22 AM EDT | Special Marine Warning | PHI | 23 min | |
| Apr 26, 11:54 AM EDT | Special Weather Statement | PHI | Burlington, Camden | 51 min |
| Apr 26, 12:30 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth | 45 min |
| Apr 26, 12:41 PM EDT | Special Weather Statement | PHI | Atlantic, Cumberland | 34 min |
| Apr 26, 1:44 PM EDT | Special Marine Warning | PHI | 61 min | |
| Apr 26, 1:53 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 37 min |
| Apr 26, 2:17 PM EDT | Special Weather Statement | PHI | Cape May | 28 min |
| Apr 26, 2:33 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May | 2 hr |
| Apr 26, 2:52 PM EDT | Special Marine Warning | PHI | 53 min | |
| Apr 26, 3:34 PM EDT | Special Marine Warning | PHI | 56 min | |
| Apr 26, 3:54 PM EDT | Gale Warning | PHI | 23 hr | |
| Apr 26, 4:28 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 47 min |
| Apr 26, 4:29 PM EDT | Special Marine Warning | PHI | 61 min | |
| Apr 26, 4:59 PM EDT | Areal Flood Advisory | PHI | Salem | 4 hr |
| Apr 26, 5:07 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Cumberland, Gloucester, Salem | 38 min |
| Apr 26, 5:15 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Cumberland, Gloucester, Hunterdon, Mercer and 1 more | 4 hr |
| Apr 26, 5:16 PM EDT | Special Marine Warning | PHI | 44 min | |
| Apr 26, 5:37 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more | 38 min |
| Apr 26, 5:44 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Hunterdon, Mercer | 61 min |
| Apr 26, 5:56 PM EDT | Special Marine Warning | PHI | 64 min | |
| Apr 26, 5:57 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester, Hunterdon, Mercer and 4 more | 4 hr |
| Apr 26, 6:12 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 33 min |
| Apr 26, 6:22 PM EDT | Special Weather Statement | PHI | Middlesex, Monmouth, Morris, Ocean, Somerset | 113 min |
| Apr 26, 6:34 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 2 hr |
| Apr 26, 6:39 PM EDT | Special Marine Warning | PHI | 57 min |
Nearby
Areal Flood Advisories in New Jersey, 2019Every areal flood advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.